Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Cluster headaches, severe ear pain, CT showed muscle spasms. Root cause?

I ve been having horrible intense pain headaches. Seen neurologist and he says they re cluster headaches. He put me on 10 mg Percocet prn, 600 mg gabbepentin 3 x day and topamax . I was only able to endure topamax for one week and stopped taking it. I also stopped the gabbepentin. I take the pain med only if I m crying in pain. I dont want to mask the pain, I want to find the source. CT scan just showed muscle spasams and ins turns down MRI. I have horrible ears. I ve had reconstruction on both years ago and about 2 yrs ago my left ruptured again. Can this be causing headaches?? Also, I clench my jaw really bad ( do not grind) and have for probably 20 years. Could this be TMJ causing headaches? I ve been to chiropractors, added magnesium to my diet, no caffeine and started yoga. Please help me figure out how to rid myself of these debilitating headaches forever. Oh and the same thing happened last year for a few months then went away. They came back around the same time of year. Dr calls it seasonal cluster headaches. Thanks in advance for your time!
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to HCM
as this is seasonal the cause of sinusitis may be of allergic origin.Pls tell me details of your body like food habits,sleeping and working time,weight & height,other complains like hyperacidity,constipation so i can rule out the migraine.
Thanx and regards
Dr shilpa Benade
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor